# SDR DALA2023092207782

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. CRACK WAS FOUND ON RH UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME STA Y=674.000 IN REFERENCE CARD 5310-01436-01D JOB #044-0004 STEP 7. SUMMARY OF NRC 00112: RH FRAME OF THE OVERWING FRAME STA Y=674.000 WAS REPLACED UNDER AMDS 5310-01436-03B. (LP #2980821)
